# SDR 06FDEA03238

- Difficulty date: September 11, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 47,667 hours, 10,945 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER WING FUSELAGE LONGERON 28 LOWER SIDE OF R3 DOOR STA 1305 FOUND WITH CORROSION.  REMOVED AS PER SRM 51-21-01 VOLUME II AND FOUND EXCEEDED LIMIT AS PER SRM 53-00-01   FIGURE   3 VOLUME I. ORIGINAL THICKNESS = 0.230", REMOVED THICKNESS = 0.063", AND REMAINING   THICKNESS = 0.167". LONGERON 28 REMOVED AND REPLACED AS PER SRM 51-33-01 VOLUME   II. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
